# SDR ASAA12511163

- Difficulty date: February 29, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 21,676 hours, 6,418 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Sensor
- Part number: MS280341
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU CT5ATP EGT HAS HISTORY OF INDICATING LOW AND ERRONEOUS.  INDICATION ERRORS ARE SUSPECT.  REPLACED APU INLET TEMP SENSOR PER MM 49 61 31 000 801 / MM 49 61 31 400 801.  PERF APU BITE PER MM 49 61 00 700 801 NO FAULTS.  PRIOR TO SENSOR REPLACEMENT INPUT MONITORING SHOWED APU INLET TEMP TO BE 10 DEGREES HIGHER THAN AMBIENT.  AFTER REPLACEMENT INLET TEMP WAS WITHIN LESS THAN 1 DEGREE OF AMBIENT.
